MathSciNet Relay Station
MathSciNet bibliographic data
MR1848217 68Q25
Achlioptas, Dimitris Lower bounds for random 3-SAT via differential equations. Phase transitions in combinatorial problems (Trieste, 1999). Theoret. Comput. Sci. 265 (2001), no. 1-2, 159–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement